It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Weight gain is typically one of the side effects of steroids. I lost 30 pounds before I was diagnosed with hypopituitarism, and have gained 50 since I was put on Cortef. My endo recently decreased my Cortef (I now take 17.5 mg. per day) and some of the other hormones I have to take in the hope that I could lose weight. I have also started walking daily. Another alternative is prednisone, but that also causes weight gain, and I think it can be even worse than Cortef. Theoretically, if you are taking the right amount of Cortef, you should only be ingesting as much as your body would normally make. Finding that balance -- on the lowest dose possible -- and maintaining it without an adrenal crisis is the challenge. I am devastated by my weight gain, but know I could not live without Cortef. It's a dilemma.





All times are GMT -7. The time now is 03:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!